# SDR UPS07448991

- Difficulty date: January 10, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO COMPT FLOOR SUPPORT FOUND CORRODED AT STA 2100 AND STA 2140 LBL 55.  BULK CARGO COMPT FLOOR SUPPORT REPAIRED AT BS 2090-2160 LBL 55 AS PER SRM 51-40-04 FIG 2.
